# SDR UALA2012081604565

- Difficulty date: August 15, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 56,764 hours, 21,307 cycles
- Engine: Iae V2527A5
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: D9251056720000
- Condition: Broken
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CRASH AXE HAS A BROKEN INBOARD CRADLE BRACKET.  REPLACED BRACKET (110-0483) AND RE-INSTALLED AXE.
